# SDR SWIA200515024

- Difficulty date: May 18, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 7,640 hours, 5,929 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGES INFLIGHT.  REPLACED THE F/O'S STAB TRIM SWITCH.  OPERATIONAL CHECK GOOD.
